# SDR 98ZZZX919

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8638V
- Make and model: Bbavia 8GCBC
- Aircraft serial: 16275
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: AN413
- Condition: Worn
- Location: Aft Wing Spar
- Part time: 4,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING REMOVAL, BOTH AFT SPAR TO FUSELAGE ATTACH BOLTS (AN4-13) WERE FOUND EXTREMELY WORN.  THE HOLES IN THE FUSELAGE ATTACH POINTS WERE ALSO WORN OVERSIZE (APPROXIMATELY .3125 INCH).  APPARENT CAUSE OF THIS DEFECT IS INSUFFICIENT BEARING AREA OF THE FUSELAGE ATTACH POINTS AND INSUFFICIENT CLAMPING ACTION BETWEEN THE AFT SPAR FITTING AND FUSELAGE ATTACH POINT ALLOWING RELATIVE MOVEMENT.  THIS 180 HP 'SCOUT' HAS BEEN USED EXTENSIVELY AS A GLIDER TOW-PLANE.
